# SDR FDEA201302200380

- Difficulty date: February 20, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 65,146 hours, 23,073 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102911
- Condition: Failed
- Location: Bs 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING FUSELAGE FRAME REPAIR AT BS 1460, RBL 24 REQUIRES REPLACEMENT DUE TO NOT COMPLYING WITH APPROVED DATA.   REMOVED FRAME IAW SRM 51-40-02,  FABRICATED NEW  FRAME.  LOCATED AND DRILLED IAW SRM 51-10-02, AND INSTALLED IAW SRM 51-40-02 AND DWG 146N1014 SH-3.  CAT."A" MAJOR  REPAIR.
